International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 471-479

Rate of convergence on Baskakov-Beta-Bezier operators for bounded variation functions

Vijay Gupta

School of Applied Sciences, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector 3 Dwarka, New Delhi 110045, India

Received 28 March 2002

Copyright © 2002 Vijay Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce a new sequence of linear positive operators Bn,α(f,x), which is the Bezier variant of the well-known Baskakov Beta operators and estimate the rate of convergence of Bn,α(f,x) for functions of bounded variation. We also propose an open problem for the readers.